MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIB NP 0 DEG KEL D RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. PERSONA TIB NP 0 DEG KEL D RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 42536006702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a clinical study that the patient underwent an initial right total knee arthroplasty and experienced severe knee pain requiring non-narcotic pain medication approximately 1 year post-implantation.The patient required non-narcotic pain medication; all implants remained intact, the patient was reportedly very satisfied, and no further knee complications were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 42500006202 - femoral component - 66161063.42522400516 - articular surface - 64822284.42540200032 - patella - 66440087.5036963 - palacos cement - 68331243.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
PERSONA TIB NP 0 DEG KEL D RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25200927
Report Number0001822565-2026-01605
Device Sequence Number21336875
Product Code JWH
UDI-Device Identifier00889024632097
UDI-Public(01)00889024632097(17)340406(10)66165461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42536006702
Device Lot Number66165461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight104 KG
Patient RaceBlack Or African American